# SDR ABXA9500227

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140659
- Condition: Dented
- Location: Fs 218.0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A DENT ON THE FUSELAGE SKIN AT STA 218, LONGERON 17L.  REPAIRED FUSELAGE SKIN IAW ABX REA D953-10854-MR.
